# SDR AALA20110602TUL08

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF RIGHT FRAME STATION 946, UPPER AFT WINDOW PAN TAB IS CRACKED.  INSTALLED WINDOW PAN TAB AND STRAP PER EA MD80-53-017187 AND AARD 53-10-00-25.
